Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Global boundedness for a delay-differential equation


Author: Stephan Luckhaus
Journal: Trans. Amer. Math. Soc. 294 (1986), 767-774
MSC: Primary 35B40; Secondary 35R10
MathSciNet review: 825736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The inequality $ ({\partial _t}u - \Delta u)(t,\,x)\qquad \leq \qquad u(t,\,x)(1 - u(t - \tau ,\,x))$ is investigated. It is shown that nonnegative solutions of the Dirichlet problem in a bounded interval remain bounded as time goes to infinity, whereas in a more dimensional domain, in general, this holds only if the delay is not too large.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B40, 35R10

Retrieve articles in all journals with MSC: 35B40, 35R10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825736-7
PII: S 0002-9947(1986)0825736-7
Article copyright: © Copyright 1986 American Mathematical Society